eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Question: Can vyvanse show positive for meth amphetamine on urine drug test





I want to know if there is a component of Vyvanse that will show as Methamphetamine on a lab urine test.

Asked by rhondais on Jul, 17, 2013 at 5:50 pm
Age: 62   Gender: female
Conditions: ADD, Depression
Medications: Vyvanse, Wellbutrin, Pristiq

(Number of patients like rhondais on eHealthMe: 10,191 )

Replies (subscribe to this Q&A):

no, it wont.

I've taken it for over 10 years, and it never has.

Replied by Saphris on Nov, 19, 2014 at 7:55 pm

You can also ask your question in a related mobile support group:
- support group for people who have ADD
- support group for people who have Depression
- support group for people who take Pristiq
- support group for people who take Vyvanse
- support group for people who take Wellbutrin

Related topics: Pristiq and ADD, ADD and Depression, Depression and ADD




Can you answer the question, have follow-ups or comments?
E-mail **(please use the email you received the invitation, always kept private)

Screen name** (will be made public)

Message** (max: 2,000 characters)

Please enter Security Code below *
Copy the characters (respecting upper/lower case) from the image.

No personal information, but only the Screen name and Message will be shown.

DISCLAIMER: All Q & As on eHealthMe.com are for informational purposes only, and are not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. The people invited to answer are selected based on information reported voluntarily. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

Who answer your questions? Healthcare is personal: a drug can work differently between women and men, or for people of different ages. How do you find patients like you to answer your questions? On eHealthMe, we can securely connect you with patients of your gender, age, conditions and medications to get answers. Start now



Can you answer these questions (Ask a question):

  • Effects taking lamictal abilify and pristiq
    Although I take these three drugs I am still experiencing symptoms of lethargy, lack of appetite Are these symptoms perhaps side effects of these grubs?
  • Is dramamine ok to take with afib
    I want to take Dramamine for dizziness....is it ok with all these other meds. I have afib
  • Does ditropan xl cause depression especially in people who are bipolar?
    Since starting Ditropan XL I have become depressed and anxious. Is this common?
  • Does glipizide cause weight gain with metformin
    I am bloated and wonder if its from glipizide. also just started coconut oil supplement could that be doing it I also take omega3 and coq10
  • Does losartan cause frequent urinating, sluggishness and weaknesss? (3 answers)
    I have developed prescription induced hyperthyroid.I have since developed hypertension, wasting muscle, rapid heart beat, weight loss.I have been placed on Losartan-75mg. I now get up 4 to 5 times a night to urinate. My dr. doesn't think its the Losartan however I do. I am also more depressed and lethargic. Anyone with these side-effect from Losartan?
  • Can lorstran (cozaar) cause or exacerbate depression
    I am already depressed and taking antidepressants. They only stave off major, major depression. But it seems that since beginning generic Cozaar, 1 wk at 25mg. and now 5omg for pass 3 day, I am numb, tried and sweating. However my bp remains high, 159/94. Cozaar has lowered my heart rate though. I suspect having Factitious hyperthyroidism may be cause of High blood pressure, weight loss and sweating ; my blood pressure sometimes went high but exercise and meditation would control it. Not anymore since thyroid condition (my TSH is 0.20. (I do better at 2.00)
  • Joint swelling while taking wellbutrin
    after 22 years on ocd and angxiety i have been taking xanax and luvox. this combination was working very well. after relationship problems reached a head my dr. put me on wellbutrin i was never complaining of depression before. after one week depression began. i was crying almost constantly. i noticed swelling on the joints on both feet and on the index finger of my right hand. this was on sat. and could not reach my dr. i stopped taking wellbutrin at that time and the depression and crying stopped i still have the swelling this is very concerning and painful.
  • I take methadone hydro 10mgs/3prn how does it interact w/my other meds
    My pain and sleep problems-which are neurologically based, predates methadone use- have been well managed for at least 6 years. My methadone dose has never changed nor do I feel the need for more. Though it does cause constipation it is managed fairly well with ample hydration (minimum intake 64 oz bottled water)and a diet rich in fruits and vegetables. My biggest frustration is with DOCTORS who seem to have a universal programming in their mind about methadone. Every time a new doctor comes in the picture I have to fight with him/her about their PREJUDICE and bad information. The horror stories are always related to ABUSE of medication (DUH!!)which I have never done.Only one doctor has bothered to explain what the worse side effects are and CARDIOMYOPATHY is one that alarmed me. My next visit will see me asking for a test to see if there are any signs. Otherwise, except for not getting enough exercise (my bad) I consider myself in fairly good health. I hate taking all the pills, but the alternative is debilitating pain and never sleeping. NOT HAPPENING! Thanks for reading this. I hope it encourages someone to not be so fearful and to take control of their pain management.
  • Can wellbutrin cause/compound pain of fibromyalga? and...can the medications i am taking cause constant leg movements?
    1. I constantly move my legs up and down when I am either sitting or laying down.

    2. I have fibromyalgia and am wondering if my medications are making it worse?

    I take neurontin for rls and it doesn't seem to help, I have to keep upping the dose (of course, with Dr. approval.) but it just seems to get worse and worse. I would like to get off of ALL my medications and just become a clean slate as it were. Is there any chance of this? I take zoloft for panic attacks, but I have worked out thru therapy the reasons for them and feel that I can control them.

    Please...help.
  • Does smoking marijuana while being treated for periperal artery disease worsen the disease?
    I've had two bi-femoral bypass grafts that have failed due to over-healing. I have a stent in my left leg and the right leg has had to find it's own blood flow as a stent couldn't be introduced. I have burning pain in my toes in the right leg. It is like the pain I had when my toes turned black 3 years ago and I discovered I had PAD. I quit smoking cigarettes immediately
  • What antidepressants don't effect periodical limb movement?
    I have had Periodical Limb Movement and Depression for years. Started having a very serious problem during sleep so went to a sleep doctor. He thought that I also had mild - moderate Sleep Apnea. Put me on a CPAP machine. Had a sleep study done and found out I had very little REM sleep, long latency to get to REM, severe PLMS, and mild sleep apnea. The apnea was out of this world bad when I was on my back. Otherwise, it is somewhat positional sleep apnea. I was on Wellbutrin and Sertraline at the time. Then he wanted my doctor to change the Sertraline medication because the ones I was on worsens PLMS. Wanted me to try Mirtazapine. I did and I have never felt so normal in all my life. However, I couldn't handle the weight gain. I have come off it but still need something for my depression and anxiety. I have noticed that I no longer need the CPAP and i do not get excessively tired in the middle of the day anymore.
   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.